MathSciNet Relay Station
MathSciNet bibliographic data
MR2640023 49K10
Wu, Guo-cheng; Lee, E. W. M. Fractional variational iteration method and its application. Phys. Lett. A 374 (2010), no. 25, 2506–2509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement